Volume 15, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
On the moduli space of positive Ricci curvature metrics on homotopy spheres

David J Wraith

Geometry & Topology 15 (2011) 1983–2015
Abstract

We show that the moduli space of Ricci positive metrics on a certain family of homotopy spheres has infinitely many components.

Keywords
positive Ricci curvature, moduli space, homotopy sphere
Mathematical Subject Classification 2010
Primary: 53C20
References
Publication
Received: 4 February 2011
Revised: 7 February 2011
Accepted: 14 September 2011
Published: 20 October 2011
Proposed: Tobias H Colding
Seconded: Peter Teichner, Gang Tian
Authors
David J Wraith
Department of Mathematics and Statistics
National University of Ireland Maynooth
Maynooth
Ireland